# SDR SWAA2023101397001

- Difficulty date: September 5, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE TRAILING EDGE LOCATED ON ORSS367 UPPER POSTION AT LT WING 2023-550122<[01] REPLACED ANGLE AND FASTENERS LOCATED BETWEEN ORSS 338 AND ORSS 380 TRAILING EDGE AT LT WING I.A.W. 737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #115A3500 SHEET 29; REV-. AND #115A3512 SHEET 6; REV-  SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE AND FASTENERS LOCATED BETWEEN ORSS 338 AND ORSS 380 TRAILING EDGE AT LT WING I.A.W. 737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING #115A3500 SHEET 29; REV-. AND #115A3512 SHEET 6; REV-  SEE INDIVIDUAL SIGN OFF BELOW
